# SDR JGVR20170614001

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 7,630 hours
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator
- Component part number: 66342009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A CORRODED TORQUE TUBE. REMOVED AND REPLACED THE TORQUE TUBE IAW SRM 51-40-03, 51-40-06, AND 55-20-01.
